Tsukuba Journal of Mathematics

Atomic decomposition for Sobolev spaces and for the $C^{\alpha}_{p}$ spaces on general domains

Akihiko Miyachi

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 59-96.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163162

Digital Object Identifier
doi:10.21099/tkbjm/1496163162

Mathematical Reviews number (MathSciNet)
MR1467222

Zentralblatt MATH identifier
0903.46030

Citation

Miyachi, Akihiko. Atomic decomposition for Sobolev spaces and for the $C^{\alpha}_{p}$ spaces on general domains. Tsukuba J. Math. 21 (1997), no. 1, 59--96. doi:10.21099/tkbjm/1496163162. https://projecteuclid.org/euclid.tkbjm/1496163162


Export citation